Jump to content
CrazyBoards.org

90jd903j


Recommended Posts

  • 2 weeks later...

How many hours after you take it? It could be wearing off. Methylphenidate wearing off can be pretty obnoxious, though your reaction is a bit more extreme than most, I think.

Why would a reaction to a drug be "ALL IN YOUR HEAD"? Doesn't sound like placebo to me, though I suppose I could be wrong. Even if it is, what difference does it make? It's still a bad experience. Feeling suicidal is NOT something to just put up with.

What happens when the Ritalin wears off at night?

Link to comment
Share on other sites

I dont get suicidal, but I do get really irritable sometimes when my stimulant starts to wear off.

Maybe add something like an SSRI to raise your baseline a little so the dips in mood arent so devastating.

stimulants can act as antidepressants but they build tolerance quickly so chasing that effect is a waste of time.

Link to comment
Share on other sites

Whenever my meds are wearing off I get depressed, too. It's pretty common. Being suicidal, however, is definitely more intense than what you should be feeling. When you take your second dose and feel fine that's probably just because you're medicated again, so the crash feelings obviously get better. Maybe you should take your second dose earlier in the day so it's already in your system by the time the first dose wears off?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...